# SDR QXEA200602403

- Difficulty date: September 7, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 12,240 hours, 8,957 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Warning System
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BOI - FLIGHT 2517 - XFLOW PUMP CAUTION MESSAGE RECEIVED.  RETURNED TO THE GATE.  MAINTENANCE CLEARED THE CAUTION MESSAGE IAW SERVICE LETTER SL-28-007C.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
